# SDR ASAA0610587

- Difficulty date: May 12, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,542 hours, 54,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8731002142
- Condition: Discharged
- Location: Barrier Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER RECON SMOKE BARRIER EMERGENCY LIGHT INOP DURING TEST.  REPLACED SMOKE BARRIRER EXIT SIGN EMERGENCY LIGHT BATTERY.
